Illinois Journal of Mathematics

On spectral decomposition of closed operators on banach spaces

Wang Shengwang and I. Erdelyi

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 30, Issue 4 (1986), 676-688.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256064239

Digital Object Identifier
doi:10.1215/ijm/1256064239

Mathematical Reviews number (MathSciNet)
MR857219

Zentralblatt MATH identifier
0634.47031

Subjects
Primary: 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.
Secondary: 47A10: Spectrum, resolvent

Citation

Shengwang, Wang; Erdelyi, I. On spectral decomposition of closed operators on banach spaces. Illinois J. Math. 30 (1986), no. 4, 676--688. doi:10.1215/ijm/1256064239. https://projecteuclid.org/euclid.ijm/1256064239


Export citation